MAUDE Adverse Event Report: HOLOGIC, INC FLUENT CONSOLE; INSUFFLATOR, HYSTEROSCOPIC

HOLOGIC, INC FLUENT CONSOLE; INSUFFLATOR, HYSTEROSCOPIC
Model Number FLT-100
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Hypervolemia (2664)
Date of Event 12/04/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.A root cause can be traced to the usage of the device and user error.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.
 
Event or Problem Description
It was reported that during a fluent procedure on (b)(6) 2024, during a fluent procedure, it was reported that during the procedure the fluent alarm activated several times that the fluid deficit limit was reached but was over-ridden several times after the 2500 ml limit.No issues were reported with the machined and the physician was the one who choose to cancel the alarms and to continue the procedure.The deficit was showing an approximate 5l deficit.Patient exhibited symptoms related to fluid overload and the patient had to be transferred to the intensive care unit for 24 hours.

Brand Name
FLUENT CONSOLE
Common Device Name
INSUFFLATOR, HYSTEROSCOPIC
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC.
250 campus drive
marlborough MA
Manufacturer Contact
daniel guevara
562 parkway
coyol free park zone b24
alajuela 20102
CR   20102
MDR Report Key21019685
Report Number1222780-2024-00504
Device Sequence Number3969217
Product Code HIG
UDI-Device Identifier15420045508552
UDI-Public(01)15420045508552
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K180825
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFLT-100
Device Catalogue NumberFLT-100
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2024
Initial Report FDA Received Date12/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/28/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown